# SDR CALA2022062901606

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 65,285 hours, 22,449 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Toilet
- Part number: 158000293
- Part serial: 6701
- Condition: Inoperative
- Location: Lav A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FWD LAVATORY DOES NOT FLUSH UPDATE LAV A TOILET FLUSHED ON FIRST TRY , NO CLOG NOTED, NEEDS TROUBLE SHOOTING. R & R LAV A  TOILET ASSY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1813917  SN OFF 6701 TOILET, VACUUM,  OFF 53-3832-9-0004 6701 ON 53-3832-9-0004 8337
